When hosted in the human body, probiotics are believed to be useful. They are meant to be administered in adequate quantities and not exceeded for them to confer the optimum health benefit.
Some of the side effects are listed below: tenderness of muscles, pain in the muscles and body aches as well as fevers. It is also possible to get infections in the upper section of the respiratory tract. This particular type is similar to a common cold. Of all users of probiotics, it has been found that at most, 4.3 percent develop these infections. Related side effects include flu and an infection of the sinuses. Both these are experienced by a possible total of 4.8 % of probiotics users.
Some patients also experience joint pains after using probiotics. Although it is not severe, it can cause worry since there are known diseases whose main symptoms are to do with joint pains. Arthritis is one of them. With probiotics- related joints pains, there is nothing to worry about since it lasts only a while. If you are to continue with the probiotics, it would be advisable to seek a separate treatment for the joints to avoid continued distress. Of all users of probiotics, only 3% show signs of joint pains.
4.1 % of users are at risk of developing diarrhea. You should take note that many side effects of this drug are related in one way or another with the digestive tract. It is possible to experience diarrhea after using probiotics. There is actually a mode of treatment where the drug is used specifically to induce that same diarrhea. Mostly, this is meant to clean the track.
While the natural residence of probiotics is in the large intestines, due to their activities, menopausal women have been known to develop urinary tract infections. Sometimes too, they contract vaginitis. These women have to resort to antibiotics to treat their infections while continuing to talk probiotics. In some cases, infections can be so severe that the doctor advises a discontinuation of the drug’s use.
The metabolic process of your body may be affected as to leave the immune system stimulated. When the immune system is stimulated, there is the risk of developing problems related with overprotection within the body.
Fatigue is also reported to be the side effect most experienced by 2.8% of users. This is not such a strange reaction. Some diseases are capable of inducing fatigue on their own and it should not be a scary thing when you consider using probiotics. In any case, fatigue suggests that a deeply involving process has diverted the use of energies in your body.
When you understand these side effects, it should be easy to decide when a drug is working for you or against you.